# SDR MALA964973

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3319 - ON APPROACH TO BMI, THE CREW NOTED AN ELECTRICAL SMELLING SMOKE IN THE COCKPIT AND CABIN.  MAINTENANCE REPLACED THE PSEU.  ALL CHECKS SATISFACTORY.  (M)
